# SDR SIMA2018060402002

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 33,322 hours, 29,049 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 7317058501
- Part serial: 70199
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: L

## Discrepancy

LAVATORY SMOKE IN FLIGHT, DURING APPROACH.  NO EVIDENCE OF SMOKE OBSERVED.  PERFORMED GVI OF THE LAVATORY AREA.  NO SMOKE, HOT SPOTS, OR OTHER DESCREPANCIES NOTED.  CYCLED THE LAVATORY SMOKE DETECTOR CIRCUIT BREAKER, THE SMOKE MESSAGE CAME BACK WITHIN TWO MINUTES.  REMOVED AND REPLACED THE SMOKE DETECTOR PANEL IAW AMM 26-14-02,  OPS CHECKED GOOD.
